# SDR AALA201706029031

- Difficulty date: May 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEFT WING AILERON HINGE PIN NR 1. REPLACED HINGE PIN IAW AMM 27-14-41-400-001-A.
